# SDR CA110707014

- Difficulty date: July 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 26,506 hours
- Engine: Pwa PT6T3B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Condition: Leaking
- Location: Hyd Pump
- Component: Pump
- Component part number: 212076011101
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP LEAKING FROM INPUT SEAL.
